# SDR UPS99230644

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 277.5-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION IN 3 AREAS R/W FUEL CELL INTERIOR, UPPER SURFACE OF LOWER SKIN BETWEEN WS 304 AND WS 277.5 STR 10-11.  REMOVED CORROSION PER SRM 51-10-6, REPAIRED STRINGER 10 PER SRM 57-10-4 AND ER 99-6058.
